# SDR SWAA2014052328289

- Difficulty date: April 4, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 38,491 hours, 25,986 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 5924897
- Condition: Cracked
- Location: Flap Carriage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW INBD SIDE OF INBD FLAP TRACK CARRIAGE ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
